# SDR ASAA2015112613966

- Difficulty date: November 26, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 30,361 hours, 9,376 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH004860
- Condition: Failed
- Location: Nr 2
- Part time: 33,131 hours, 9,846 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT F/O DE-ICE PAD NR 2 ENGINE GEN SCOURCE OFF.  LIGHT ILLUMINATED & WOULD NOT RESET.  ACFT GROUNDED.  REPLACED NR 2 ENGINE IDG REF AMM 24-11-11.  LEAK AND OPS CHECKS GOOD.
